# SDR TRAX200801131

- Difficulty date: September 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED IN ZONES 2,3.  REMOVED CRACKED SUCTIONS OF AFT WEB PAX DOOR AND REPAIRED IAW REO.  AREA REAUIRES SEALANT AND PAINT.  SEALED AND CLEANED IAW REO 601R-52-11-702, REV A STEPS 11 AND 12.  PAINTED IAW SRM 51-25-01.  (K)
